# SDR COMA0360265

- Difficulty date: June 10, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 11,740 hours, 11,727 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2087
- Condition: Malfunctioned
- Location: Right
- Part time: 11,740 hours, 11,727 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5686 UNCONTROLLED MOMENTARY ROLL DURING CRUISE FLIGHT, FOLLOWED BY SPOILERONS FAULT MESSAGE.  REPLACED THE RT INBOARD SPOILERON PCU.
